# SDR ASAA1057865

- Difficulty date: May 25, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 13,509 hours, 4,192 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C5767
- Condition: Failed
- Location: E&E Bay
- Part time: 13,510 hours, 4,193 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATTERY DISCHARGE LIGHT CAME ON, RAN THE QRH CHECK LIST BATTERY INDICATOR SHOWED A NEGATIVE DISCHARGE OF 5.  DIVERSION TIME 52 MINUTES.  REPLACED BOTH MAIN AND AUX BATTERIES REF AMM 24 31 11 000 802 002.  OP TEST GOOD REF AMM 24 31 11 400 802 002.  REPLACED MAIN BATTERY CHARGER REF AMM 24 31 21 000 802 002.  OPS NORMAL REF 24 31 21 400 802 002.  ACCOMPLISHED OPS TEST OF THE DC SYSTEM REF AMM 21 31 00 700 801.  SYSTEM OPS NORMAL.
